# SDR IPXA09556339

- Difficulty date: May 31, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Angle
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU INLET SUPPORT STRUCTURE ON RIGHT SIDE IS CORRODED ALONG NUT PLATES FROM BS 1787-1824.  REPAIRED PER ER 09-3024 DATED 12JUN09.
